RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 3, Pages 107–160 (Mi msb7652)  

This article is cited in 8 scientific papers (total in 8 papers)

On a new compactification of moduli of vector bundles on a surface. III: Functorial approach

N. V. Timofeeva

P. G. Demidov Yaroslavl State University

Abstract: A new compactification for the scheme of moduli for Gieseker-stable vector bundles with prescribed Hilbert polynomial on the smooth projective polarized surface $(S,L)$ is constructed. We work over the field $k=\bar k$ of characteristic zero. Families of locally free sheaves on the surface $S$ are completed with locally free sheaves on schemes which are modifications of $S$. The Gieseker-Maruyama moduli space has a birational morphism onto the new moduli space. We propose the functor for families of pairs ‘polarized scheme-vector bundle’ with moduli space of such type.
Bibliography: 16 titles.

Keywords: moduli space, semistable coherent sheaves, moduli functor, algebraic surface.

DOI: https://doi.org/10.4213/sm7652

Full text: PDF file (855 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:3, 413–465

Bibliographic databases:

UDC: 512.722+512.723
MSC: Primary 14J60; Secondary 14D20, 14M27
Received: 13.11.2009 and 29.06.2010

Citation: N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. III: Functorial approach”, Mat. Sb., 202:3 (2011), 107–160; Sb. Math., 202:3 (2011), 413–465

Citation in format AMSBIB
\Bibitem{Tim11}
\by N.~V.~Timofeeva
\paper On a new compactification of moduli of vector bundles on a surface.
III: Functorial approach
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 3
\pages 107--160
\mathnet{http://mi.mathnet.ru/msb7652}
\crossref{https://doi.org/10.4213/sm7652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816027}
\zmath{https://zbmath.org/?q=an:1230.14060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202..413T}
\elib{https://elibrary.ru/item.asp?id=19066267}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 3
\pages 413--465
\crossref{https://doi.org/10.1070/SM2011v202n03ABEH004151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290671200005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959834202}


Linking options:
  • http://mi.mathnet.ru/eng/msb7652
  • https://doi.org/10.4213/sm7652
  • http://mi.mathnet.ru/eng/msb/v202/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. V. Timofeeva, “Ob odnom izomorfizme kompaktifikatsii skhemy modulei vektornykh rassloenii”, Model. i analiz inform. sistem, 19:1 (2012), 37–50  mathnet
    2. Markushevich D., Tikhomirov A.S., Trautmann G., “Bubble tree compactification of moduli spaces of vector bundles on surfaces”, Centr. Eur. J. Math., 10:4 (2012), 1331–1355  crossref  mathscinet  zmath  isi  elib  scopus
    3. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. IV: Nonreduced moduli”, Sb. Math., 204:1 (2013), 133–153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family”, Sb. Math., 204:3 (2013), 411–437  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. Baranovsky, “Uhlenbeck compactification as a functor”, Int. Math. Res. Not. IMRN, 2015:23 (2015), 12678–12712  crossref  mathscinet  zmath  isi  scopus
    6. N. V. Timofeeva, “On a morphism of compactifications of moduli scheme of vector bundles”, Sib. elektron. matem. izv., 12 (2015), 577–591  mathnet  crossref
    7. N. V. Timofeeva, “Izomorfizm kompaktifikatsii modulei vektornykh rassloenii: neprivedennye skhemy modulei”, Model. i analiz inform. sistem, 22:5 (2015), 629–647  mathnet  crossref  mathscinet  elib
    8. N. V. Timofeeva, “Admissible pairs vs Gieseker-Maruyama”, Sb. Math., 210:5 (2019), 731–755  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:414
    Full text:121
    References:42
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020